# SDR FDEA202009182340

- Difficulty date: September 18, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 51,804 hours, 28,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5714129800100
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FR40, CENTER WING JOINT FOUND RT UPPER HOLE WITH CRACK.  SIGNAL COMPLIED WITH FEDEX EA: 6-5710-T0356552 PT1, EA TITLE: WINGS-BASIC WING STRUCTURE-CRACK IN THE HOLES AT FR 40 LT AND RT CENTER WING JOINT.  REPAIRED LOWER FUSELAGE FR 40, CENTER WING JOINT-RT UPPER HOLE.  THIS REPAIR CATEGORY B.  SEE APPROVED DATA OF RDAS 80827737/006/2020 ISSUE A, WHICH   PROVIDES STATIC STRENGTH APPROVAL.  THE REPAIR HAS BEEN APPROVED BY AIRBUS TO BE STRUCTURALLY ACCEPTABLE AS INTERIM WITH A 6 MONTHS REPAIR LIFE LIMITATION FROM TIME OF REPAIR EMBODIMENT PENDING COMPLETION OF THE FATIGUE ANALYSIS.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
